Convex combinations of matrices - nonsingularity and schur stability characterizations

Elsner L, Szulc T (1998)
Linear and Multilinear Algebra 44(4): 301-312.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Elsner, LudwigUniBi; Szulc, Tomasz
Erscheinungsjahr
1998
Zeitschriftentitel
Linear and Multilinear Algebra
Band
44
Ausgabe
4
Seite(n)
301-312
ISSN
0308-1087, 1563-5139
Page URI
https://pub.uni-bielefeld.de/record/2936480

Zitieren

Elsner L, Szulc T. Convex combinations of matrices - nonsingularity and schur stability characterizations. Linear and Multilinear Algebra. 1998;44(4):301-312.
Elsner, L., & Szulc, T. (1998). Convex combinations of matrices - nonsingularity and schur stability characterizations. Linear and Multilinear Algebra, 44(4), 301-312. doi:10.1080/03081089808818566
Elsner, L., and Szulc, T. (1998). Convex combinations of matrices - nonsingularity and schur stability characterizations. Linear and Multilinear Algebra 44, 301-312.
Elsner, L., & Szulc, T., 1998. Convex combinations of matrices - nonsingularity and schur stability characterizations. Linear and Multilinear Algebra, 44(4), p 301-312.
L. Elsner and T. Szulc, “Convex combinations of matrices - nonsingularity and schur stability characterizations”, Linear and Multilinear Algebra, vol. 44, 1998, pp. 301-312.
Elsner, L., Szulc, T.: Convex combinations of matrices - nonsingularity and schur stability characterizations. Linear and Multilinear Algebra. 44, 301-312 (1998).
Elsner, Ludwig, and Szulc, Tomasz. “Convex combinations of matrices - nonsingularity and schur stability characterizations”. Linear and Multilinear Algebra 44.4 (1998): 301-312.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar